Mathematics

Linear Inequalities and Related Systems. (AM-38), Volume 38

A classic treatment of linear inequalities from the acclaimed Annals of Mathematics Studies series

Paperback

50% off with code FIFTY

Sale Price:
$62.50/£52.50
Price:
$125.00/£105.00
ISBN:
Published:
Oct 21, 1956
1957
Pages:
346
Size:
8.25 x 11 in.
Buy This

Princeton University Press is proud to have published the Annals of Mathematics Studies since 1940. One of the oldest and most respected series in science publishing, it has included many of the most important and influential mathematical works of the twentieth century. The series continues this tradition as Princeton University Press publishes the major works of the twenty-first century.

To mark the continued success of the series, all books are available in paperback and as ebooks.